# SDR QXEA2009100200758

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,695 hours, 15,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND CORROSION ON STR 23 LT AT FS 319.70.  REMOVED RIVETS FOR ACCESS AND REMOVED CORROSION IAW SRM 51-42-06-001-001-A01 AND 51-21-06-001-001-A01.  PERFORMED LPI IAW NDTM 51-20-008. STR IS BEYOND LIMITS.  REMOVED DAMAGED SECTION OF STR 23L IAW SRM 53-00-03 AND REO 670-53-21-496 REV A. PERFORMED LPI ON ALL CUT LINES IN A/C AND REPAIR PIECES.  NO CRACKS FOUND IAW NDTM 51-20-008 AND REO 670-53-21-496 REV A. ALL REPAIRS IAW REO 670-53-21-496 REV A. AND SRM 53-00-03. PAINTED IAW SRM 51-25-16. APPLIED AV8 IAW SRM 51-21-11. INSTALLED RIVETS ALONG FRAME IAW SRM 51-42-13 AND APPLIED PAINT TO RIVET HEADS IAW SRM 51-25-16.
